Deep search:Searching for "uncertain discrete singular system" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Delay-dependent robust control for uncertain discrete singular systems with time-varying delay
Author(s):Hui-jiao WANG, Xiao-dong ZHAO, An-...  Clicked:6127  Download:3622  Cited:8  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.8 P.1034-1042  DOI:10.1631/jzus.A0720008
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE